# SDR SWAA2024083030766

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 64,287 hours, 38,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STRUCTURE FLOOR SHIELD; FWD OF DOOR HAS CORROSION<[01] REMOVED AND REPLACED AFT CARGO DOOR STRUCTURE FLOOR SHIELD; FWD OF DOOR PER SRM 51-40-02.;[02] C/W INSPECTION
